# SDR SWAA2016060652536

- Difficulty date: May 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 63,208 hours, 37,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME WEB CORRODED AT BS 303.9, LBL 57.  REPAIRED WEB IAW ER & EA.
